# SDR MALA090108

- Difficulty date: August 6, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 24,133 hours, 26,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK 20LN FAILS CAPACITY TEST.  REMOVED AND REPLACED EMERGENCY BATTERY PACK 20LN P/N 3310-51 S/N OFF 2191 S/N ON 2227 IAW SF340 AMM 33-50-10, ALL CHECKS GOOD.
